# SDR SWAA961419

- Difficulty date: December 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N673AA
- Make and model: Boeing 737-3H4
- Aircraft serial: 23251
- System (JASC): 2450 · AC Power Distribution System
- Part: Relay
- Part number: 912522C7C4001
- Condition: Failed
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RETURNED TO MCI DUE TO NUMBER 1 TRANSFER C/B TRIPPING IN FLIGHT.  REPLACED R3 RELAY AND OP CHECKED PER BOEING M/M.
